# SDR ASAA2018041224222

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 2,468 hours, 260 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIR PACK 1 REGUL FAULT GROUNDED - YES. REF TSM 24-00-00-810-818-A, RESET AIR COND SYS CTL FAULT CLEARED, PERFORMED CAB TEMP CTL SYS IAW AMM 21-63-00 NO FAULT NOTED.
